# SDR 98ZZZX1543

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Assy
- Part number: 551123516
- Condition: Corroded
- Location: Cabin Door
- Part time: 4,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR REMOVED TO CHANGE BEARING ASSYS IN DOOR HINGE AND CORROSION DAMAGE WAS DISCOVERED IN HINGE. THIS IS MADE OF MAGNESIUM AND THE CORROSION DAMAGE WOULD NOT BE REMOVED WITHOUT COMPROMISING THE HINGE INTEGRITY.  REASON FOR CORROSION WAS LACK OF LUBRICATION IN THE BEARINGS.  THE LUBRICATION WAS NOT CALLED OUT IN THE INSPECTION GUIDE ALTHOUGH LUBE FOR LANDING GEAR TORQUE LINKS IS.  THIS CAUSED THE LUBE TO BE OVERLOOKED UNTIL IT WAS TOO LATE.
